# SDR ASAA2014040107460

- Difficulty date: April 1, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 22,898 hours, 7,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417N5101008
- Condition: Broken
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING LOWER EMERGENCY LIGHT ASSY LENS AND BASE DAMAGED. ACFT GROUNDED. R & R THE LT OVERWING LOWER EMERGENCY LIGHT ASSY LENS AND HOSE.  OPS CHECK GOOD IAW AMM 33-51-01-960-802.
